# SDR CA160203016

- Difficulty date: January 18, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A15AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: LD
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: B, A

## Discrepancy

(CAN) WHILE THE ACFT WAS RETURNING FOR LANDING AFTER CROP-DUSTING FLIGHT, THE ENGINE POWER DROPPED AND REMAINED AT IDLE.  THE PILOT PERFORMED A PRECAUTIONARY LANDING IN A PASTURE AREA.  ACFT SUSTAINED NO DAMAGED AND THE PILOT WAS NOT INJURED.
